On parametric amplification of standing waves in a fluid
Doklady Akademii Nauk, Tome 201 (1971) no. 2, pp. 304-306
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_2_a11,
author = {Z. A. Gol'dberg},
title = {On parametric amplification of standing waves in a fluid},
journal = {Doklady Akademii Nauk},
pages = {304--306},
year = {1971},
volume = {201},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_2_a11/}
}
Z. A. Gol'dberg. On parametric amplification of standing waves in a fluid. Doklady Akademii Nauk, Tome 201 (1971) no. 2, pp. 304-306. http://geodesic.mathdoc.fr/item/DAN_1971_201_2_a11/